MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME

ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME
Catalog Number 00880100100
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is being recorded under (b)(4).G2: foreign - event occurred in canada.The device will be returned for analysis, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during an unknown time the depth setting is not accurate.Gauge read 12 but still took a full thickness graft.It is unknown if there was any patient impact and diligence is complete.

Brand Name
ZIMMER AIR DERMATOME
Common Device Name
Dermatome
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24925317
Report Number0001526350-2026-00466
Device Sequence Number10268691
Product Code GFD
UDI-Device Identifier00889024375901
UDI-Public(01)00889024375901(11)200331(10)64732068
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00880100100
Device Lot Number64732068
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer07/31/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown